STAFF BOARD
Article
CHAIRMAN
Maruxa Hernández Corredoira
EDITOR IN CHIEF
Manuela Velázquez Prieto
Tomás Casasín Edo
MARKETING MANAGER
EDITORIAL BOARD
María B. Badía Tahull
Lluís Campins Bernadas
Juan Carlos Juárez Giménez
Carles Quiñones Ribas
Volume 23 - Issue 2, April-June 2021
SHORT REPORTS
POST-INJECTION SYNDROME AFTER OLANZAPINE LONG-ACTING INJECTION: A CASE REPORT
PARERA PASCUAL MARIA MAGDALENA, MANDILEGO GARCIA ALEJANDRA, RODRIGUEZ MARTIN JÚLIA, CALDERÓN HERNANZ BEATRIZ


The new olanzapine depot formulation for intramuscular administration facilitates treatment adherence in schizophrenia. However, it has been associated with an uncommon but serious adverse effect referred to as post-injection syndrome, characterized by a series of symptoms consistent with olanzapine overdose. As a result, its use is limited and patients must be monitored for several hours after the injection. We report the first known case of post-injection syndrome at our hospital and its management.

DRUG ADVERSE REACTION – OLANZAPINE – POST-INJECTION SYNDROME




Fill out the form below to buy this article

Name and surname:

DNI/NIF ID/VAT IDENTIFICATION No.:

Contact Email:

Phone:

Address:

Zip code:

City:

Province:

Country:

*I have read and accept the privacy policy
Price : 30,25